Stability of the Denjoy-Wolff theorem
Keywords:
Denjoy-Wolff theorem, holomorphic map, hyperbolic metricAbstract
The Denjoy-Wolff theorem is a foundational result in complex dynamics, which describes the dynamical behaviour of the sequence of iterates of a holomorphic self-map
How to Cite
Christodoulou, A., & Short, I. (2021). Stability of the Denjoy-Wolff theorem. Annales Fennici Mathematici, 46(1), 421–431. Retrieved from https://afm.journal.fi/article/view/109594
Copyright (c) 2021 The Finnish Mathematical Society

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.